# SDR DL73S970492

- Difficulty date: March 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N332DL
- Make and model: Boeing 737232
- Aircraft serial: 23104
- Engine: Pwa JT8D15A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fod
- Location: Nr 2
- Part time: 22,550 hours
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, HAD BURNING SMELL IN CABIN LIKE OVENS, BUT OVENS WERE NOT ON, FELT A SIDEWAY KICK AND A LOUD BANG.  DECLARED EMERGENCY.  RETURNED TO CVG.  NO ABNORMAL ENG INDICATIONS.  ON RETURN, PASSENGER  REPORTED SEEING A BAG SUCKED INTO AN ENG ON TAXI OUT.   CHECKED INLET AND EXHAUST.  REMOVED PLASTIC FROM FAN OF RT ENG.  RAN ENG TO TAKEOFF POWER PER PFHB.   ALL INDS NORMAL.  REPLACED  WATER SEPARATER BAGS DUE TO CABIN SMELL.   ENGINE TOTAL CYCLES, 20,907.
